Home > Research > Publications & Outputs > Heterogeneous agents and the implications of th...
View graph of relations

Heterogeneous agents and the implications of the Markowitz model of utility for multi-prize lottery tickets

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>06/2013
<mark>Journal</mark>Economics Letters
Issue number3
Volume119
Number of pages4
Pages (from-to)264-267
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The purpose in this letter is to demonstrate, employing two parametric forms of the Markowitz model of utility, that heterogeneity of preferences of Markowitz agents can contribute towards an explanation of why lotteries typically have multiple rather than single prizes